MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Y EXT SET 20CM MACRO BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Y EXT SET 20CM MACRO BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET
Model Number 385165
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the y ext set 20cm macro bore spin nut leaked during use.The following information was provided by the initial reporter: "extension set leaked.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review was performed for provided lot number 9091629 and the review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, one picture sample was received for evaluation by our quality engineer team.Through examination of the picture, leakage was observed at the union of the tubing and the y component.At this time, a manufacturing related cause could not be identified for this incident.Our quality team will continue to monitor the production process for signs of this potential defect and any emerging trends.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the y ext set 20cm macro bore spin nut leaked during use.The following information was provided by the initial reporter: "extension set leaked".

Brand Name
Y EXT SET 20CM MACRO BORE SPIN NUT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10165909
Report Number9610847-2020-00181
Device Sequence Number909116
Product Code FPA
UDI-Device Identifier50382903851657
UDI-Public50382903851657
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number385165
Device Catalogue Number385165
Device Lot Number9091629
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;